# SDR TSAA20170402008

- Difficulty date: April 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 39,709 hours, 41,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT LI DOOR, STA 348, STRINGER 16L. REPLACED WITH NEW SERVICEABLE INTERCOSTAL IAW FIGURE 15 0F SERVICE BULLETIN 737-53A1240, REVISION 2, DATED APRIL 10, 2003 AND SRM 51-40-02, REVISION 113.
